Uniform well-posedness of a family of nonlinear boundary value problems of infinite order
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 610-620
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a5,
author = {G. S. Balashova and Yu. A. Dubinskii},
title = {Uniform well-posedness of a family of nonlinear boundary value problems of infinite order},
journal = {Differencialʹnye uravneni\^a},
pages = {610--620},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a5/}
}
TY - JOUR AU - G. S. Balashova AU - Yu. A. Dubinskii TI - Uniform well-posedness of a family of nonlinear boundary value problems of infinite order JO - Differencialʹnye uravneniâ PY - 1994 SP - 610 EP - 620 VL - 30 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_4_a5/ LA - ru ID - DE_1994_30_4_a5 ER -
G. S. Balashova; Yu. A. Dubinskii. Uniform well-posedness of a family of nonlinear boundary value problems of infinite order. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 610-620. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a5/